# SDR SWIA200820449

- Difficulty date: August 28, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 13,135 hours, 10,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR SUPPORT ATTACH CLIP AT FS 280 LBL 9 CRACKED.  REPLACED PER SRM.
